# SDR 98ZZZX1673

- Difficulty date: April 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8655T
- Make and model: Cessna 182C
- Aircraft serial: 52555
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: U-Bolt
- Part number: 0541153
- Condition: Failed
- Location: Lt Mlg
- Part time: 4,450 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100-HOUR INSPECTION, ONE LEG OF THE U-BOLT ON THE LT MAIN GEAR LEG WAS FOUND BROKEN IN THE THREAD AREA.  SUBMITTER SUSPECTS IT WAS DUE TO FATIGUE.  A CLOSER LOOK AT THESE BOLTS DURING INSPECTION WOULD BE IN ORDER.
